# SDR MASA2011012101749

- Difficulty date: December 10, 2010
- Submitted: January 22, 2011
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 16,735 hours, 13,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC67033292135
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CENTER CROSS BEAM CORRODED.  MX R2 FS 280 CENTER CROSS BEAM IAW CRJ-900 SRM 51-42-20 AND 51-42-06.
